Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Topological Abelian groups with ordered norms

Authors: R. C. James, A. D. Michal and Max Wyman
Journal: Bull. Amer. Math. Soc. 53 (1947), 770-774
MathSciNet review: 0022561
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. Hausdorff, Mengenlehre, Berlin, 1927.
  • 2. R. C. James, Topological groups as subgroups of linear topological spaces, Duke Math. J. 10 (1943), 441–453. MR 0008818
  • 3. A. D. Michal, Differentials of functions with arguments and values in topological abelian groups, Proc. Nat. Acad. Sci. U. S. A. 26 (1940), 356–359. MR 0002705

Additional Information